Couldn't find what you looking for?

TRY OUR SEARCH!

I have been trying to read up on the topics for Cymbalta withdrawls. My problem is that I was unable to taper off the meds. About a month ago, I became extremely close to complete liver failure due to this medication. My doctor refused to taper or switch me, because my liver could not take it.

I am only 23 years old, and cannot believe this severity of this med. I have been on short term disability from my job, and I am unable to function like a normal person.

The best description I heard was Brain Zaps, my eyes can't focus. I can't eat, which is kinda nice, cause now I can lose the weight I put on because of this med.

Please someone tell me that there is any sort of remedy to help. I am taking 800 mg IB profan to try and help with the head aches, but it really doesn't work.

Thanks for all the help

Loading...

I was on cymbalta for quite a few years, i do not drink or do illegal drugs, two months ago I had a heart attack, and while in the hospital they found out that I have extreme liver damage, and actually the doctor told me that I had HEP C, so I called the doc that was prescribing me the cymbalta, and he told me to quit taking the cymbalta, so I did. I ended up having a seizure, and after extensive blood work, I was told that I do not have HEP C, but my liver was like an alcoholics liver (I have not drank alcohol in over 15 years). Since then 5 doctors have told me that I was suppose to be weaned off. I still feel crappy, and fly off the handle over stupid stuff, and it has been almost 2 months. I had a cat scan of the brain yesterday, and now I have a spot on my brain, a few years ago, I had a cat csan done and my brain was fine, I do not know if going off cymbalta is the cause of the problem, I just got the results today, but I am going to look into it.
I am not taking any anti-depresents, but was prescribed zanex to keep me calm, cause I could go into another heart attack. It helps some, but between the liver damage, a seizure, and suicide thoughts it is very hard on my body, and family. But I do not want to go through another seizure again!!!!!!! Also the headaches are horrible.
Reply

Loading...

:'( I'm 72. trying to come off cymbalta...Here are my symptoms....Dizziness, extreme tiredness, very short tempered, yell, scream and cry. weight loss is the only postive. I have blurred vision. I loved this drug at first but it raised my blood pressure and made me crave sweets.
I'm a very active person, hiking, rock hunting walking etc. but the joints are stiff and painful, muscle aches and heavy eyes. I was only on 30 mgs. I took one every other day for 2 weeks and now I'm off. I feel miserable.....How long will these effects last....What is the answer????
Reply

Loading...

All above,

I have been researching how to safely come off Cymbalta for a couple of weeks now and the best information I have found says:

1. Taper the med by small increments, decreasing the dose only every 14 days. Never ever go cold-turkey.

2. Try the JNK herbal supplements to help ease or eliminate side effects (I am trying this now). Read the free online plan called: The Road Back - http://www.theroadback.org/aaapretaper.aspx for what seems like very sound advice.

3. I am adding a very heavy stress-reduction activity to help with the cleanse and beat back the side effects. In my case, since I am out of shape, I am starting with hot yoga. It's tough to get all the way through but after 90 minutes of intense sweating and focus, absolutely nothing bothers me and I feel great for the rest of the day.

I am on day 6 of the first cut-back. Not too bad so far, following the above steps.  Wish me luck, and luck to you both as well!

MiraAnonymous

 

 

Reply

Loading...